# SDR DXTA2025061003802

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0361
- Aircraft time: 1,984 hours, 1,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: H218B
- Part serial: 00917
- Condition: Defective
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG: UPON GEAR EXTENSION WE RECEIVED AN AMBER GEAR DISAGREE L AND OR R AND OR N CAS MESSAGE. EMER/ABNORMAL PROCEDURE COMPLETED AND GEAR EXTENDED VIA THAT PROCEDURE. CORRECTIVE ACTION: REPLACED LANDING GEAR HANDLE MODULE. OPS CHECK GOOD. IAW CESSNA MODEL CE-680A AMM 32-30-30.
